MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115320
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 06/14/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the 3dmax mesh (device #1).An additional supplemental emdr was submitted to represent the perfix plug (device #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2004 ¿ patient was diagnosed with right direct inguinal hernia thereby underwent laparoscopic repair with implant of 3dmax mesh (device #1).Per operative notes, ¿in the direct space, hernia was apparent and reduced.A 3dmax mesh (device #1) was placed and sutured.¿ (b)(6) 2005 ¿ patient underwent right inguinal hernia repair.(note: there is no operative notes provided for this procedure in medical records) (b)(6) 2008 ¿ patient underwent left inguinal hernia repair.(note: there is no operative notes provided for this procedure in medical records) (b)(6) 2009 ¿ patient was diagnosed with left inguinal hernia thereby underwent open repair with implant of perfix plug (device #2).Per operative notes, ¿both direct and indirect inguinal hernia was identified.A perfix plug (device #2) was placed and secured with sutures.¿ (b)(6) 2010 ¿ patient was diagnosed with recurrent direct left inguinal hernia and pain thereby underwent open repair with implant of synthetic mesh.Per operative notes, ¿recurrence in direct space was noted and mesh (device #2) appeared to have come away superior.A synthetic mesh was placed in the preperitoneal space and sutured.¿.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22685778
Report Number1213643-2025-00711
Device Sequence Number8864434
Product Code FTL
UDI-Device Identifier00801741030758
UDI-Public(01)00801741030758(10)43JND408
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115320
Device Lot Number43JND408
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexMale
Patient Weight73 KG